If you need an accessible version of this item please contact JSTOR User Support

Gauss Sums and the p-adic Γ-function

Benedict H. Gross and Neal Koblitz
Annals of Mathematics
Second Series, Vol. 109, No. 3 (May, 1979), pp. 569-581
Published by: Annals of Mathematics
DOI: 10.2307/1971226
Stable URL: http://www.jstor.org/stable/1971226
Page Count: 13
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Gauss Sums and the p-adic Γ-function
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[569]
    [569]
  • Thumbnail: Page 
570
    570
  • Thumbnail: Page 
571
    571
  • Thumbnail: Page 
572
    572
  • Thumbnail: Page 
573
    573
  • Thumbnail: Page 
574
    574
  • Thumbnail: Page 
575
    575
  • Thumbnail: Page 
576
    576
  • Thumbnail: Page 
577
    577
  • Thumbnail: Page 
578
    578
  • Thumbnail: Page 
579
    579
  • Thumbnail: Page 
580
    580
  • Thumbnail: Page 
581
    581